Alert archive / North Dakota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 15, NWS Grand Forks, ND

May 15, 2019Richland County, Sargent County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at May 15, 2019, 11:18 PM CDT for Richland County, Sargent County, North Dakota. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2019, 11:18 PM CDT (04:18 UTC)
Expired
May 16, 2019, 12:00 AM CDT
In force
42 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Richland County, ND, Sargent County, ND

The radar

The Aberdeen radar (KABR), 149 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 11:27 PM CDTHAIL 13 N Lidgerwood, NDNICKEL TO QUARTER SIZED HAIL. PHOTO POSTED VIA SOCIAL MEDIA.
May 15, 11:45 PM CDTTSTM WND DMG2 S Great Bend, NDA FEW 4 TO 5 INCH DIAMTER TREE BRANCHES BROKEN DOWN. DIME TO NICKEL SIZED HAIL. TIME ESTIMATED BASED ON RADAR AND NEARBY WIND REPORTS.
May 15, 11:49 PM CDTTSTM WND GST 51Great Bend, NDPEAK WIND MEASURED AT A PERSONAL WEATHER STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 4.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2019-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2019-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1911 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted.

935 
WUUS53 KFGF 160418
SVRFGF
NDC077-081-160500-
/O.NEW.KFGF.SV.W.0015.190516T0418Z-190516T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
1118 PM CDT Wed May 15 2019

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southern Richland County in southeastern North Dakota...
  East central Sargent County in southeastern North Dakota...

* Until midnight CDT.

* At 1117 PM CDT, a severe thunderstorm was located near Lidgerwood,
  or 30 miles west of Wahpeton, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hankinson, Lidgerwood, Fairmount, Mantador, Great Bend, Geneseo and
  Sonora.

This includes Interstate 29 between mile markers 5 and 20.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4602 9733 4620 9733 4625 9658 4624 9660
      4622 9660 4621 9658 4618 9659 4618 9658
      4617 9658 4604 9657 4602 9658 4598 9657
TIME...MOT...LOC 0417Z 269DEG 28KT 4612 9721 

HAIL...1.00IN
WIND...60MPH
 
$$

Lynch
2 follow-up statements
873 
WWUS53 KFGF 160428
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1128 PM CDT Wed May 15 2019

NDC081-160438-
/O.CAN.KFGF.SV.W.0015.000000T0000Z-190516T0500Z/
Sargent ND-
1128 PM CDT Wed May 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SARGENT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4601 9721 4621 9721 4625 9658 4624 9660
      4622 9660 4621 9658 4618 9659 4618 9658
      4617 9658 4604 9657 4602 9658 4598 9657
TIME...MOT...LOC 0428Z 269DEG 28KT 4612 9708 

$$

NDC077-160500-
/O.CON.KFGF.SV.W.0015.000000T0000Z-190516T0500Z/
Richland ND-
1128 PM CDT Wed May 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHERN RICHLAND COUNTY...

At 1128 PM CDT, a severe thunderstorm was located near Stiles, or 24
miles southwest of Wahpeton, moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hankinson, Lidgerwood, Fairmount, Mantador, Great Bend, Sonora and
Stiles.

This includes Interstate 29 between mile markers 4 and 20.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4601 9721 4621 9721 4625 9658 4624 9660
      4622 9660 4621 9658 4618 9659 4618 9658
      4617 9658 4604 9657 4602 9658 4598 9657
TIME...MOT...LOC 0428Z 269DEG 28KT 4612 9708 

HAIL...1.50IN
WIND...60MPH
 
$$

Lynch
594 
WWUS53 KFGF 160455
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1155 PM CDT Wed May 15 2019

NDC077-160504-
/O.EXP.KFGF.SV.W.0015.000000T0000Z-190516T0500Z/
Richland ND-
1155 PM CDT Wed May 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RICHLAND COUNTY WILL
EXPIRE AT MIDNIGHT CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 4601 9721 4621 9721 4625 9658 4624 9660
      4622 9660 4621 9658 4618 9659 4618 9658
      4617 9658 4604 9657 4602 9658 4598 9657
TIME...MOT...LOC 0454Z 269DEG 28KT 4612 9680 

$$

Lynch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 10:03 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 15, 10:03 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Grand Forks ND
1003 PM CDT Wed May 15 2019

.UPDATE...
Issued at 1002 PM CDT Wed May 15 2019

Environment in the southern Red River Valley will remain
favorable for isolated severe thunderstorms with potential for
large hail and damaging wind gusts for the next hour or two due
to the continued presence of strong effective shear coupled with
weak elevated instability and dew points in the upper 40s to mid
50s. However, as storms move into northwest MN, stronger stability
and very dry lower levels combine with weaker effective shear
quasi- parallel with the line to yield a weakening complex of
storms. Due to diminishing severe threat, will let watch expire.

Overnight, rapid pressure rises and strong northwest winds behind
the cold front will yield breezy to windy conditions with gusts up
to 40 mph expected for early Thursday morning. This increase in
winds is already developing across northwest ND so increased
forecast winds to reflect this.

UPDATE Issued at 704 PM CDT Wed May 15 2019

Environment across eastern ND remains favorable for discrete severe
thunderstorms with effective bulk shear of 40-60 kts
perpendicular to the line. Limiting factor over the RRV in the
next few hours will be instability, which stronger (moderate)
over the James River/DVL basin and drops off quickly toward the
RRV. However, discrete supercells may be able to maintain strength
into a more stable environment as sunlight remains for the next
hour or two. Will be considering expanding watch slightly eastward to
account for favorable shear, especially in northern valley. Storms
in SC ND continue to progress into a favorable environment but
will still have a few hours before tracking into far SE ND.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 340 PM CDT Wed May 15 2019

Earlier this afternoon, an updated SPC SWODY1 Outlook has a
Slight Risk for severe thunderstorms over most of central and
eastern ND, to most of east-central into southeast ND, including
the Fargo-Moorhead area, for the evening period. A Severe
Thunderstorm Watch is now in effect until 10pm for a good portion
of central ND, which includes much of the Devils Lake Basin, from
Ramsey through Benson and Eddy Counties.

While the 12z NAM12 and recent RAP hourly updates still favor a
northcentral ND trigger area for mid to late afternoon... the HRRR
models and HopWRF continue keying on potential late afternoon
supercell formation along a BIS-JMS track...eventually spreading
into southeast ND. As per previous discussions, the current
surface dewpoints are quite dry eastern ND... with corridor of 50+
dewpoints limited to central ND attm. Boundary layer and mid
level moisture advection will be keys to overall storm extent
through the late afternoon and early evening. Blayer shear
helicity seems quite viable so at least a few strong to severe
supercells seems reasonable.

During the evening and overnight periods, a stout low level jet
should continue to provide some moisture convergence above any
near surface stabilized areas, so that scattered elevated convection
is expected to persist through the red River Valley and into
northwest through west central MN... though overall severe threat
will be quite limited.

Following cold frontal passage overnight... moderate northerly
blayer flow and steady subsident drying should produce mainly
sunny skies but cooler conditions for Thursday.

.LONG TERM...(Thursday night through Wednesday)
Issued at 340 PM CDT Wed May 15 2019

An active pattern is the main story of the long term period with two
round of precipitation expected.

Friday through Sunday...

A upper level trough is expected to move into the central part of
the CONUS this weekend. This will lead to a wet period in the
Northern Plains. Deterministic model guidance agrees on the general
pattern, but still differs significantly on the details. The amounts
of moisture that different model guidance brings up into eastern
North Dakota and northern Minnesota differs with ECMWF being
generally wetter and the GFS dryer. Regardless of these differences
there remains a good chance of greater than an inch or rain in the
southern Red River Valley. The greatest chances for over an inch
have gone south now and the Fargo-Moorhead area may see less than
previously thought. The main surface low will track southeast of the
area leading wrap around precipitation to last into Sunday night.
NAEFS and GEFS M-Climate continue to suggest that the greatest
anomaly is to our south in South Dakota and southern Minnesota. So
it is trending away from an anomalously high precipitable water and
therefore high rainfall.

Monday through Wednesday...

Monday is looking like a dryer day with a possible break in the rain
chances before another round of precipitation is expected to start
on Tuesday. There is not a lot of certainty yet on this period as
deterministic models become rather dispersive. There is a general
signal though for an upper level low to approach the Northern Plains
and provide support for another round of rain. Both the ECMWF and
GFS both have a surface low approach the area, but have different
timing and QPF with their different dynamics present in the upper
levels of the atmosphere.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 625 PM CDT Wed May 15 2019

Just before 00z and ahead of a N-S cold front across central ND,
a line of isolated strong to severe thunderstorms extends from
Langdon to DVL to just SE of BIS. This line of SHRA and TSRA will
move east into eastern ND this evening, affecting DVL around 00z
then GFK, TVF, and FAR 03-06z with occasional MVFR cigs.
Otherwise, low VFR conditions and wind gusts in the 20-30 kt range
expected at TAF sites early this evening, along with scattered
showers north of BJI, moving east into north central MN. On
Thursday morning behind the front, winds will turn northerly and an
area of MVFR cigs is expected to develop.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...BP
SHORT TERM...Gust
LONG TERM...NC
AVIATION...BP
Hazardous weather outlook, May 15, 10:12 PM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Grand Forks ND
1012 PM CDT Wed May 15 2019

MNZ004-007-NDZ006>008-014>016-024-026>029-038-054-170315-
Kittson-West Marshall-Towner-Cavalier-Pembina-Benson-Ramsey-
Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-Steele-Barnes-
Western Walsh County-
1012 PM CDT Wed May 15 2019

This hazardous weather outlook is for portions of eastern North
Dakota and northwest Minnesota.

.DAY ONE...Tonight

Strong northwest winds will develop overnight, bringing gusts up
to 40 mph through early Thursday morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The forecast shows a trend for the wetter and cooler weather from
Friday night into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

MNZ001-005-006-008-009-013-014-NDZ030-170315-
West Polk-Roseau-Lake Of The Woods-East Marshall-North Beltrami-
Pennington-Red Lake-Traill-
1012 PM CDT Wed May 15 2019

This hazardous weather outlook is for portions of eastern North
Dakota and northwest Minnesota.

.DAY ONE...Tonight

Scattered thunderstorms will move eastward through the area
tonight. Severe weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The forecast shows a trend for the wetter and cooler weather from
Friday night into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

MNZ002-003-015>017-022>024-027>032-040-NDZ039-049-052-053-170315-
Norman-Clay-East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Cass-Ransom-Sargent-
Richland-
1012 PM CDT Wed May 15 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Tonight

A few isolated severe thunderstorms remain possible through
midnight tonight. The main threats with the strongest storms
are large hail up to golf ball size and locally damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The forecast shows a trend for the wetter and cooler weather from
Friday night into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Special weather statement, May 15, 10:17 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1017 PM CDT Wed May 15 2019

NDZ052-160400-
Sargent ND-
1017 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SARGENT COUNTY UNTIL
1100 PM CDT...

At 1016 PM CDT, Doppler radar was tracking a strong thunderstorm near
Crete, or 55 miles south of Valley City, moving east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Forman, Rutland, Cogswell, Havana, Cayuga, Brampton and Straubville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4594 9801 4620 9800 4610 9736 4594 9736
TIME...MOT...LOC 0316Z 284DEG 33KT 4612 9793

Lynch
Special weather statement, May 15, 10:27 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1027 PM CDT Wed May 15 2019

MNZ003-029-NDZ039-053-160400-
Clay MN-Wilkin MN-Richland ND-Cass ND-
1027 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAY...NORTHWESTERN
WILKIN...SOUTHEASTERN CASS AND NORTHERN RICHLAND COUNTIES UNTIL 1100
PM CDT...

At 1027 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kindred, or 20 miles southwest of Fargo, moving east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Horace, Kindred, Abercrombie, Davenport, Walcott, Leonard and
Christine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4661 9728 4663 9728 4663 9729 4685 9705
      4668 9646 4640 9671
TIME...MOT...LOC 0327Z 291DEG 32KT 4666 9710

Lynch
Local storm report, May 15, 10:31 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1031 PM CDT WED MAY 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             HALSTAD                 47.35N 96.82W
05/15/2019  E1.00 INCH       NORMAN             MN   PUBLIC

            TIME ESTIMATED FROM RADAR.

&&

ALEE
Special weather statement, May 15, 10:43 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1043 PM CDT Wed May 15 2019

MNZ022-023-027-028-160430-
West Becker MN-East Becker MN-Mahnomen MN-South Clearwater MN-
1043 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR MAHNOMEN...NORTHERN BECKER AND
SOUTHERN CLEARWATER COUNTIES UNTIL 1130 PM CDT...

At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm over
Waubun, or 25 miles north of Detroit Lakes, moving east at 40 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

This strong thunderstorm will be near...
  Ogema around 1045 PM CDT.
  White Earth around 1055 PM CDT.
  Tulaby Lake around 1105 PM CDT.
  Many Point Lake around 1115 PM CDT.
  Bad Medicine Lake around 1125 PM CDT.

Other locations impacted by this storm include Many Point Scout Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4694 9534 4711 9612 4715 9609 4715 9607
      4719 9607 4742 9591 4731 9517
TIME...MOT...LOC 0343Z 286DEG 34KT 4718 9595

Lynch
Special weather statement, May 15, 10:45 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1045 PM CDT Wed May 15 2019

MNZ029-NDZ049-053-160415-
Wilkin MN-Richland ND-Ransom ND-
1045 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKIN...
NORTHEASTERN RANSOM AND NORTHERN RICHLAND COUNTIES UNTIL 1115 PM
CDT...

At 1045 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Venlo, or 33 miles southwest of Fargo, moving east at
40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Abercrombie, Walcott, Christine, Wolverton, Colfax, Galchutt and
Barrie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4644 9740 4661 9737 4659 9669 4633 9674
TIME...MOT...LOC 0345Z 277DEG 35KT 4652 9728

Lynch
Special weather statement, May 15, 11:00 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
1100 PM CDT Wed May 15 2019

NDZ052-053-160445-
Sargent ND-Richland ND-
1100 PM CDT Wed May 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RICHLAND AND
SOUTHEASTERN SARGENT COUNTIES UNTIL 1145 PM CDT...

At 1100 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cayuga, or 37 miles west of Wahpeton, moving east at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hankinson, Lidgerwood, Mantador, Great Bend, Geneseo, Cayuga and
Hamlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4594 9751 4620 9749 4622 9676 4593 9677
TIME...MOT...LOC 0400Z 269DEG 35KT 4610 9735

Lynch

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:21 PM CDTSpecial Weather StatementFGFWalsh39 min
May 15, 7:34 PM CDTSevere Thunderstorm WarningFGFEddy, Griggs, Nelson41 min
May 15, 7:49 PM CDTSpecial Weather StatementFGFGrand Forks41 min
May 15, 8:06 PM CDTSevere Thunderstorm WarningFGFGriggs, Steele39 min
May 15, 8:15 PM CDTSevere Thunderstorm WarningFGFBarnes45 min
May 15, 8:17 PM CDTSevere Thunderstorm WarningFGFGrand Forks43 min
May 15, 8:36 PM CDTSevere Thunderstorm WarningFGFSteele, Traill39 min
May 15, 8:53 PM CDTSevere Thunderstorm WarningFGFBarnes52 min
May 15, 9:11 PM CDTSpecial Weather StatementFGFTraill64 min
May 15, 9:34 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass41 min
May 15, 9:38 PM CDTSevere Thunderstorm WarningFGFTraill37 min
May 15, 10:01 PM CDTSpecial Weather StatementFGFRansom44 min
May 15, 10:10 PM CDTSevere Thunderstorm WarningFGFCass, Richland15 min
May 15, 10:17 PM CDTSpecial Weather StatementFGFSargent43 min
May 15, 10:27 PM CDTSpecial Weather StatementFGFRichland33 min
May 15, 10:45 PM CDTSpecial Weather StatementFGFRichland30 min
May 15, 11:00 PM CDTSpecial Weather StatementFGFRichland45 min
May 16, 3:45 PM CDTFrost AdvisoryFGFCavalier, Grand Forks, Nelson, Pembina, Ramsey, Towner and 1 more16 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.